# SDR AWXA0001948

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE CHORD AT WL 207, STA 178 CRACKED.  INSTALLED NEW SIDE CHORD P/N 65-16300-87 AS PER DWG 65-16300 SHEET 4 FRAME 1-8.
